IJPAM: Volume 89, No. 3 (2013)


Peter K.F. Kuhfittig
Department of Mathematics
Milwaukee School of Engineering
Milwaukee, Wisconsin, 53202-3109, USA

Abstract. The purpose of this paper is to show that wormholes in noncommutative geometry can be macroscopic, based in part on an earlier study. The necessary violation of the weak energy condition is attributable to the noncommutative-geometry background rather than to the use of ``exotic matter." The zero tidal forces make the wormhole suitable for humanoid travelers. Also discussed is the stability to linearized radial perturbations.

Received: September 15, 2013

AMS Subject Classification: 83C05

Key Words and Phrases: traversable wormholes, noncommutative geometry

Download paper from here.

DOI: 10.12732/ijpam.v89i3.11 How to cite this paper?
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 89
Issue: 3